ON THE SINGULAR DRINFELD MODULES OF RANK-2

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 241
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBae, Sung-Hanko
dc.contributor.authorKoo, JaKyungko
dc.date.accessioned2013-02-24T10:24:02Z-
dc.date.available2013-02-24T10:24:02Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1992-06-
dc.identifier.citationMATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276-
dc.identifier.issn0025-5874-
dc.identifier.urihttp://hdl.handle.net/10203/56419-
dc.languageEnglish-
dc.publisherSPRINGER VERLAG-
dc.titleON THE SINGULAR DRINFELD MODULES OF RANK-2-
dc.typeArticle-
dc.identifier.wosidA1992HZ96300009-
dc.identifier.scopusid2-s2.0-51249166002-
dc.type.rimsART-
dc.citation.volume210-
dc.citation.issue2-
dc.citation.beginningpage267-
dc.citation.endingpage276-
dc.citation.publicationnameMATHEMATISCHE ZEITSCHRIFT-
dc.contributor.localauthorBae, Sung-Han-
dc.contributor.localauthorKoo, JaKyung-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0